# SDR SWAA2024050978358

- Difficulty date: April 23, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD PANEL BREAK CRACKED AT BL 0 STATION 540 (LEFT PANEL BREAK PIECE)<[01] REMOVED AND REINSTALLED CABIN FLOOR PANEL 231UF REF B737-NG AMM 53-21-00-400-801 - REMOVED AND REPLACED PANEL BREAK REF BAC DWG 143A0060 REV A AND B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED PANEL BREAK REF BAC DWG 143A0060 REV A AND B737-800 SRM 51-40-02.
